# SDR DALA2025071105235

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1074694) MAIN CABIN, FLOOR SUPPORT HAS CORROSION AT STA 328 TO STA 312 LBL15. REMOVED AND REPLACED FLOOR SUPPORT STA -312 TO STA 328 LBL 15 IAW B737-800-SRM-51-40-02.
